MathSciNet Relay Station
MathSciNet bibliographic data
MR2415027 (2009c:13017) 13B40 (13J05 13J10 13L05)
van den Dries, Lou Isomorphism of complete local Noetherian rings and strong approximation. Proc. Amer. Math. Soc. 136 (2008), no. 10, 3435–3448.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement